MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262030
Medical Device Problem Codes Retraction Problem (1536); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tines of the needle were difficult to retract.This 3.5/15/15 ph leveen standard needle electrode was selected for a radiofrequency ablation procedure to treat a liver tumor.After successfully deploying and performing the ablation using this device, resistance was felt when attempting to recapture the deployment tines.Due to the difficulty, it was removed with the deployment tines still extended.Once outside the body, it appeared that the tips of the deployment tines were covered with what seemed to be burned tissue, preventing their recapture.There was no patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this 3.5/15/15 ph leveen standard needle electrode was visually inspected, which revealed that the needles were bent.Functional inspection and testing was performed which found the needles could be extended and retracted normally.

Brand Name
LEVEEN? STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21699401
Report Number2124215-2025-12176
Device Sequence Number7910034
Product Code GEI
UDI-Device Identifier08714729300618
UDI-Public(01)08714729300618(17)261217(10)33082090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262030
Device Catalogue NumberM001262030
Device Lot Number0033082090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale